Arkiv för Matematik

  • Ark. Mat.
  • Volume 49, Number 2 (2011), 217-238.

Regularity of the Schrödinger equation for the harmonic oscillator

Bruno Bongioanni and Keith M. Rogers

Full-text: Open access

Abstract

We consider the Schrödinger equation for the harmonic oscillator itu=Hu, where H=−Δ+|x|2, with initial data in the Hermite–Sobolev space Hs/2L2(ℝn). We obtain smoothing and maximal estimates and apply these to perturbations of the equation and almost everywhere convergence problems.

Article information

Source
Ark. Mat., Volume 49, Number 2 (2011), 217-238.

Dates
Received: 3 August 2009
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485907139

Digital Object Identifier
doi:10.1007/s11512-009-0111-7

Mathematical Reviews number (MathSciNet)
MR2826942

Zentralblatt MATH identifier
1252.35238

Rights
2009 © Institut Mittag-Leffler

Citation

Bongioanni, Bruno; Rogers, Keith M. Regularity of the Schrödinger equation for the harmonic oscillator. Ark. Mat. 49 (2011), no. 2, 217--238. doi:10.1007/s11512-009-0111-7. https://projecteuclid.org/euclid.afm/1485907139


Export citation

References

  • Ben-Artzi, M. and Klainerman, S., Decay and regularity for the Schrödinger equation, J. Anal. Math. 58 (1992), 25–37.
  • Bongioanni, B. and Torrea, J. L., Sobolev spaces associated to the harmonic oscillator, Proc. Indian Acad. Sci. Math. Sci. 116 (2006), 337–360.
  • Bongioanni, B. and Torrea, J. L., What is a Sobolev space for the Laguerre function systems?, Studia Math. 192 (2009), 147–172.
  • Carles, R., Remarks on nonlinear Schrödinger equations with harmonic potential, Ann. Inst. H. Poincaré Phys. Théor. 3 (2002), 757–772.
  • Constantin, P. and Saut, J. -C., Local smoothing properties of dispersive equations, J. Amer. Math. Soc. 1 (1988), 413–439.
  • Cowling, M. G., Pointwise behavior of solutions to Schrödinger equations, in Harmonic Analysis (Cortona , 1982 ), Lecture Notes in Math. 992, pp. 83–90, Springer, Berlin–Heidelberg, 1983.
  • Feynman, R. P. and Hibbs, A. R., Quantum Mechanics and Path Integrals, McGraw-Hill, Maidenhead, 1965.
  • Karadzhov, G. E., Riesz summability of multiple Hermite series in lp spaces, Math. Z. 219 (1995), 107–118.
  • Kato, T. and Yajima, K., Some examples of smooth operators and the associated smoothing effect, Rev. Math. Phys. 1 (1989), 481–496.
  • Keel, M. and Tao, T., Endpoint Strichartz estimates, Amer. J. Math. 120 (1998), 955–980.
  • Kenig, C. E., Ponce, G. and Vega, L., Oscillatory integrals and regularity of dispersive equations, Indiana Univ. Math. J. 40 (1991), 33–69.
  • Koch, H. and Tataru, D., Lp eigenfunction bounds for the Hermite operator, Duke Math. J. 128 (2005), 369–392.
  • Moyua, A. and Vega, L., Bounds for the maximal function associated to periodic solutions of one-dimensional dispersive equations, Bull. Lond. Math. Soc. 40 (2008), 117–128.
  • Planchon, F., Dispersive estimates and the 2D cubic NLS equation, J. Anal. Math. 86 (2002), 319–334.
  • Rogers, K. M., Strichartz estimates via the Schrödinger maximal operator, Math. Ann. 343 (2009), 603–622.
  • Ruiz, A. and Vega, L., On local regularity of Schrödinger equations, Int. Math. Res. Notices 1 (1993), 13–27.
  • Sjögren, P. and Torrea, J. L., On the boundary convergence of solutions to the Hermite–Schrödinger equation, to appear in Colloq. Math.
  • Sjölin, P., Regularity of solutions to the Schrödinger equation, Duke Math. J. 55 (1987), 699–715.
  • Szegő, G., Orthogonal Polynomials, American Mathematical Society Colloquium Publications 23, Amer. Math. Soc., Providence, RI, 1939.
  • Thangavelu, S., Lectures on Hermite and Laguerre Expansions, Mathematical Notes 42, Princeton University Press, Princeton, NJ, 1993.
  • Thangavelu, S., On regularity of twisted spherical means and special Hermite expansions, Proc. Indian Acad. Sci. Math. Sci. 103 (1993), 303–320.
  • Thangavelu, S., Hermite and special Hermite expansions revisited, Duke Math. J. 94 (1998), 257–278.
  • Thomann, L., Random data Cauchy problem for supercritical Schrödinger equations, to appear in Ann. Inst. H. Poincaré.
  • Vega, L., El multiplicador de Schrödinger. La funcion maximal y los operadores de restricción, Universidad Autónoma de Madrid, 1988.
  • Vega, L., Schrödinger equations: pointwise convergence to the initial data, Proc. Amer. Math. Soc. 102 (1988), 874–878.
  • Wainger, S., Special trigonometric series in k-dimensions, Mem. Amer. Math. Soc. 59 (1965), 1–102.
  • Walther, B. G., A sharp weighted L2-estimate for the solution to the time-dependent Schrödinger equation, Ark. Mat. 37 (1999), 381–393.
  • Yajima, K., Existence of solutions for Schrödinger evolution equations, Comm. Math. Phys. 110 (1987), 415–426.
  • Yajima, K., On smoothing property of Schrödinger propagators, in Functional-Analytic Methods for Partial Differential Equations (Tokyo , 1989 ), Lecture Notes in Math. 1450, pp. 20–35, Springer, Berlin–Heidelberg, 1990.
  • Yajima, K. and Zhang, G., Smoothing property for Schrödinger equations which are superquadratic at infinity, Comm. Math. Phys. 221 (2001), 573–590.